Can Drugs Cause Weight Gain?
Good night, first when I was – + 15 years old, I contracted typhus, a little asthma, and magh. I used to have had asthma when I was a child, and relapsed when I was typhoid and was hospitalized. After that, I often took medicines to prevent typhus from recurring. I used to take medicine from doctors, worm medicine, propolis, mangosteen peel medicine. As I recall it. And I feel fat. Even though I have always been able to eat a lot, I am easily full, not easily hungry, what I want to ask, is it true that taking drugs can affect my obesity?
Hello, thank you for asking at HealthReplies.com
I apologize for the delay in answering your question.
Increased appetite can be triggered by vitamin C. So often this vitamin is included in appetite enhancing supplements. In addition to supplements, you can find plenty of vitamin C in fruits, such as lemons, beets, soursop, dragon fruit, kiwi, oranges and mangosteen. You can check the contents of each herbal supplement and medicine that you consume on the medicine packaging or bottle.
In order to maintain ideal body weight, you can limit the portion of food with carbohydrate content and increase the portion of the food with protein content and avoid fatty foods. Avoid sedentary activities (such as watching TV, listening to music and playing games) and exercise regularly. Eat at least a glass of water before, during and after eating. This is done so that you feel full.
Thus hopefully useful.